# SDR SWIA972362

- Difficulty date: February 11, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 12,836 hours, 17,953 cycles
- Engine: Pwa PW118B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Wing
- Part time: 0 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 FT EXPERIENCED LARGE ENGINE FLUCTUATIONS (TORQUE DROPS OF 25 TO 45 PERCENT) POWER WAS REDUCED, RETURNED TO THE  MFR APT.  EECS DEF.  CLEANED EEC CANNON PLUGS.  OHMED EEC SYSTEM AND RAN EXTENSIVE GROUND CHECKS OF ALL PARAMETERS AND COULD NOT DUPLICATE.  OPS CHECKS GOOD.
